# SDR FDEA201205101781

- Difficulty date: May 10, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 63,183 hours, 20,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ADA3462497
- Condition: Cracked
- Location: Pax Door
- Part time: 17,350 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FOUND FWD SIDE STOP FITTING NR 6 CRACKED.  R & R R3 DOOR.
